Density of rational points on cyclic covers of n
Journal de théorie des nombres de Bordeaux, Volume 21 (2009) no. 2, pp. 335-341.

We obtain upper bound for the density of rational points on the cyclic covers of n . As n our estimate tends to the conjectural bound of Serre.

Nous obtenons une majoration de la densité des points rationnels sur les revêtements cycliques de n . Quand n notre estimation tend vers la majoration conjecturale de Serre.

DOI: 10.5802/jtnb.674
Ritabrata Munshi 1

1 Rutgers University 110, Frelinghuysen Road Piscataway NJ 08854, USA
@article{JTNB_2009__21_2_335_0,
     author = {Ritabrata Munshi},
     title = {Density of rational points on cyclic covers of $\mathbb{P}^n$},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {335--341},
     publisher = {Universit\'e Bordeaux 1},
     volume = {21},
     number = {2},
     year = {2009},
     doi = {10.5802/jtnb.674},
     mrnumber = {2541429},
     zbl = {1187.14026},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.674/}
}
TY  - JOUR
AU  - Ritabrata Munshi
TI  - Density of rational points on cyclic covers of $\mathbb{P}^n$
JO  - Journal de théorie des nombres de Bordeaux
PY  - 2009
DA  - 2009///
SP  - 335
EP  - 341
VL  - 21
IS  - 2
PB  - Université Bordeaux 1
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.674/
UR  - https://www.ams.org/mathscinet-getitem?mr=2541429
UR  - https://zbmath.org/?q=an%3A1187.14026
UR  - https://doi.org/10.5802/jtnb.674
DO  - 10.5802/jtnb.674
LA  - en
ID  - JTNB_2009__21_2_335_0
ER  - 
%0 Journal Article
%A Ritabrata Munshi
%T Density of rational points on cyclic covers of $\mathbb{P}^n$
%J Journal de théorie des nombres de Bordeaux
%D 2009
%P 335-341
%V 21
%N 2
%I Université Bordeaux 1
%U https://doi.org/10.5802/jtnb.674
%R 10.5802/jtnb.674
%G en
%F JTNB_2009__21_2_335_0
Ritabrata Munshi. Density of rational points on cyclic covers of $\mathbb{P}^n$. Journal de théorie des nombres de Bordeaux, Volume 21 (2009) no. 2, pp. 335-341. doi : 10.5802/jtnb.674. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.674/

[1] V.V. Batyrev; Y.I. Manin, Sur le nombre des points rationnels de hauteur borné des variétés algébriques. Math. Ann. 286 (1990), 27–43. | MR | Zbl

[2] N. Broberg, Rational points on finite covers of 1 and 2 . J. Number Theory 101 (2003), 195–207. | MR | Zbl

[3] S.D. Cohen, The distribution of Galois groups and Hilbert’s irreducibility theorem. Proc. London Math. Soc. (3) 43 (1981), 227–250. | MR | Zbl

[4] P. Deligne, La conjecture de Weil. I. Inst. Hautes Études Sci. Publ. Math. No. 43 (1974), 273–307. | Numdam | MR | Zbl

[5] J. Franke; Y.I. Manin; Y. Tschinkel, Rational points of bounded height on Fano varieties. Invent. Math. 95 (1989), 421–435. | MR | Zbl

[6] D.R. Heath-Brown, The square sieve and consecutive square-free numbers. Math. Ann. 266 (1984), 251–259. | MR | Zbl

[7] D.R. Heath-Brown, The density of rational points on curves and surfaces. Ann. of Math. (2) 155 (2002), 553–595. | MR | Zbl

[8] N. Katz, Estimates for nonsingular multiplicative character sums. Int. Math. Res. Not. (2002), 333–349. | MR | Zbl

[9] N. Katz, Estimates for nonsingular mixed character sums. Int. Math. Res. Not. (2007), vol. 2007, article ID rnm069, 19 pages, doi:10.1093/imrn/rnm069. | MR | Zbl

[10] J-P. Serre, Lectures on the Mordell-Weil theorem. Friedr. Vieweg & Sohn, Braunschweig (1989). | MR | Zbl

Cited by Sources: